# SDR DL76L954481

- Difficulty date: November 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blades
- Part number: 56A521
- Condition: Bent
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: C, J, E
- Precautionary procedure: A

## Discrepancy

JFK - AIR TURNBACK DUE TO SUSPECTED BIRD STRIKE.  THE RT ENGINE HAD LOUD VIBRATIONS AND ENGINE VIB READING 3.5 ON CLIMBOUT.  NORMAL LANDING COMPLETED.  PERFORMED BIRD STRIKE INSPECTION AND FOUND FAN BLADES NR 36, 35 AND 34 BENT.  REPLACED BLADE SETS.  ALSO, FOUND FAN EXIT GUIDE VANE DAMAGED AT 4 O'CLOCK POSITION.  REPAIRED VANE PER MM 72-33-02.
